# SDR AWXA9800235

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 2210 · Autopilot System
- Part: Fmgc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT BEGINNING OF DESCENT, BOTH FMGC FAILED, A/P, A/T, ND'S TRIPPED OFF.  USED BACK-UP NAV CYCLED FMGC, MCDU, FCU CB'S AND RECOVERED TEMPORARILY.  LT FMGC FAILED AGAIN 2-3 TIMES.  RT FMGC SEEMED TO OPERATE NORMAL.  ALL ADIRU'S REALIGNED AND FMGC NR 1 AND NR 2 RESET.  AFS TEST OK, NO LAST LEG RECORD OF AFS, ADIRU OR CPC FAULTS.  NO PAST HISTORY (30 DAYS), CPC 1 AND 2 BITE CHK OK.  UNABLE TO FAULT NAV OR AFS SYSTEMS AT THIS TIME.  CLEARED FOR FURTHER FLIGHT.
